# SDR I5PA2022081668804

- Difficulty date: August 16, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 100,368 hours, 25,777 cycles
- Engine: Pwa PW2040
- Engine time: 80,966 hours, 27,424 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Scavenge Pump
- Part number: 5007436C
- Part serial: 0844
- Condition: Faulty
- Location: L Eng
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

L ENG TAIL PIPE FIRE. R/R SCAVENGE PUMP PER AMM 79-21-04.
